Real Trace Expansions

  • Véronique Fischer

    Department of Mathematical Sciences, University of Bath, BA2 7AY Bath, UK
Real Trace Expansions cover
Download PDF

This article is published open access.


In this paper, we investigate trace expansions of operators of the form where is a Schwartz function, and are classical pseudo-differential operators on a compact manifold with elliptic. In particular, we show that, under certain hypotheses, this trace admits an expansion in powers of . We also relate the constant coefficient to the non-commutative residue and the canonical trace of . Our main tool is the continuous inclusion of the functional calculus of into the pseudo-differential calculus whose proof relies on the Helffer-Sjöstrand formula.

Cite this article

Véronique Fischer, Real Trace Expansions. Doc. Math. 24 (2019), pp. 2159–2202

DOI 10.4171/DM/723